| Model Number |
LITNG12XTORQ100-A |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation of the returned lightning confirmed a solid red light.The lightning switch and housing were opened, and no visible damage was observed.The connections were checked, and no issue was observed.The lightning was reconnected to the engine and the red light illuminated again.The root cause of system error could not be determined.(b)(4).Penumbra devices are visually inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the inferior vena cava using a lightning aspiration tubing (lightning) and indigo system aspiration catheter 12 (cat12).During the procedure, a lightning turned solid red light after some time during the procedure.To troubleshoot, the lightning was unplugged from the usb port and then reinserted multiple times in the attempt to reset it.However, the issue with the lightning was unresolved.Therefore, the lightning and cat12 were removed.The procedure was completed using a new lightning and new cat12.It was reported there was no issue with the cat12.There was no report of an adverse effect to the patient.